X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (67) 67
algebra (48) 48
equational logic (25) 25
computer science (23) 23
computer science, theory & methods (17) 17
equational theory (17) 17
logic (16) 16
variety (15) 15
analysis (14) 14
equational theories (13) 13
equational bases (11) 11
equational reasoning (11) 11
mathematical analysis (11) 11
algebras (10) 10
equational basis (10) 10
mathematical logic and foundations (10) 10
varieties (10) 10
artificial intelligence (9) 9
equations (9) 9
mathematical logic (9) 9
mathematics, applied (9) 9
semantics (9) 9
axioms (8) 8
computer science, information systems (8) 8
computer science, software engineering (8) 8
logic programming (8) 8
mathematics, general (8) 8
term rewriting (8) 8
computer science, artificial intelligence (7) 7
finitely based (7) 7
theorems (7) 7
algorithms (6) 6
computational theory and mathematics (6) 6
computer science, hardware & architecture (6) 6
logic in computer science (6) 6
research (6) 6
theory (6) 6
03c05 (5) 5
03g25 (5) 5
calculus (5) 5
computer science - symbolic computation (5) 5
cylindrical algebraic decomposition (5) 5
equational class (5) 5
equational classes (5) 5
finite basis problem (5) 5
identities (5) 5
mathematical logic and formal languages (5) 5
mathematical theorems (5) 5
philosophy (5) 5
programming languages (5) 5
structural equational modeling (5) 5
studies (5) 5
subdirectly irreducible algebra (5) 5
symbolic and algebraic manipulation (5) 5
unification (5) 5
universal algebra (5) 5
bisimulation (4) 4
complete axiomatizations (4) 4
computer algebra (4) 4
computer programming (4) 4
computer science - logic in computer science (4) 4
equational constraint (4) 4
formale sprache (4) 4
mathematical congruence (4) 4
mathematische logik (4) 4
process algebra (4) 4
quasivariety (4) 4
semigroup (4) 4
symbolic and mathematical logic (4) 4
term rewriting systems (4) 4
universities and colleges (4) 4
08b05 (3) 3
abstract data types (3) 3
algebraic specification (3) 3
boolean algebra (3) 3
category theory (3) 3
completeness (3) 3
completion (3) 3
complexity (3) 3
concurrency (3) 3
congruence (3) 3
congruence meet-semidistributive (3) 3
education (3) 3
equational complexity (3) 3
equational specification (3) 3
equivalence (3) 3
exponential time complexity (3) 3
geometry (3) 3
heyting algebras (3) 3
lattice of subvarieties (3) 3
lindenbaum tarski algebra (3) 3
logical theorems (3) 3
logics and meanings of programs (3) 3
mathematical models (3) 3
mathematics - group theory (3) 3
membership equational logic (3) 3
monads (3) 3
nil-variety (3) 3
priestley duality (3) 3
program transformation (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Algebra universalis, ISSN 0002-5240, 11/2015, Volume 74, Issue 3, pp. 333 - 350
We prove a sufficient condition under which a semigroup admits no finite identity basis. As an application, it is shown that the identities of the Kauffman... 
involution semigroup | Primary: 20M07 | Algebra | finite basis problem | variety | Kauffman monoid | Rees matrix semigroup | semigroup | Mathematics | semigroup identity | wire monoid | MATHEMATICS | SEMIGROUPS | EQUATIONAL THEORIES | VARIETIES | Computer science
Journal Article
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, ISSN 0004-9727, 02/2020, Volume 101, Issue 1, pp. 88 - 104
Let Tn(F) be the semigroup of all upper triangular n n matrices over a field F. Let UTn(F) and UT 1 n (F) be subsemigroups of Tn(F), respectively, having 0s... 
MATHEMATICS | BASES | finite basis problem | EQUATIONAL THEORIES | IDENTITIES | variety | semigroup | matrix | identity basis
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2016, Volume 368, Issue 3, pp. 2115 - 2143
is finitely axiomatizable. This provides a common generalization of R. McKenzie's finite basis theorem for congruence modular varieties with a finite residual... 
MATHEMATICS | CONGRUENCE LATTICES | ALGEBRAS | IDENTITIES | EQUATIONAL BASES | COMMUTATOR | DISTRIBUTIVITY
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 12/2015, Volume 48, Issue 4, pp. 475 - 492
In an earlier paper, the second-named author has described the identities holding in the so-called Catalan monoids. Here we extend this description to a... 
Hecke-Kiselman monoids | equational theory | finite basis problem | semigroup identity | Kiselman monoids | Catalan monoids | Finite basis problem | Semigroup identity | Equational theory
Journal Article
LMS Journal of Computation and Mathematics, ISSN 1461-1570, 04/2015, Volume 18, Issue 1, pp. 1 - 129
Two semigroups are distinct if they are neither isomorphic nor anti-isomorphic. Although there exist 15 973 pairwise distinct semigroups of order six, only... 
MATHEMATICS | MATHEMATICS, APPLIED | IDENTITY BASES | EQUATIONAL BASES | VARIETIES | MONOIDS | BASIS QUESTION
Journal Article
Discrete Mathematics and Theoretical Computer Science, ISSN 1462-7264, 2016, Volume 17, Issue 3, pp. 179 - 202
  Epigroups are semigroups equipped with an additional unary operation called pseudoinversion. Each finite semigroup can be considered as an epigroup. We prove... 
Finite basis problem | Epigroup | Decidability of equational theory | Finite semigroup | Combinatorics | Theorems | Computer Science | Discrete Mathematics
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 02/2019, Volume 69, Issue 1, pp. 15 - 34
In this paper, we investigate the variety of regular double -algebras and its subvarieties , ≥ 1, of range . First, we present an explicit description of the... 
08B15 | equational basis | 06D50 | Priestley duality | discriminator variety | algebra | simple algebra | subdirectly irreducible algebra | regular double | lattice of subvarieties | double Heyting algebra | Secondary 08B26 | Primary 06D15 | 03G25 | 03G10 | regular double p-algebra | MATHEMATICS | SPACES | HEYTING ALGEBRAS | EQUATIONAL CLASSES | Algebra
Journal Article
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 2003, Volume 293, Issue 1, pp. 169 - 188
This paper shows that the collection of identities which hold in the algebra N of the natural numbers with constant zero, and binary operations of sum and... 
Equational logic | Complete axiomatizations | Exponential time complexity | Varieties | BISIMULATION | ITERATION | varieties | exponential time complexity | complete axiomatizations | COMPUTER SCIENCE, THEORY & METHODS | equational logic
Journal Article
International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, ISSN 0218-4885, 12/2015, Volume 23, pp. 31 - 42
The main concern of this paper is with the equations satisfied by the algebra of truth values of type-2 fuzzy sets. That algebra has elements all mappings from... 
equational basis | locally finite | variety | Type-2 fuzzy set | convolution | semilattice | truth value algebra | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Journal Article
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, ISSN 1462-7264, 2016, Volume 17, Issue 3, pp. 179 - 202
Epigroups are semigroups equipped with an additional unary operation called pseudoinversion. Each finite semigroup can be considered as an epigroup. We prove... 
COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS | MATHEMATICS, APPLIED | finite basis problem | finite semigroup | decidability of equational theory | epigroup
Journal Article
Algebra Universalis, ISSN 0002-5240, 01/2005, Volume 52, Issue 2-3, pp. 289 - 302
Ross Willard proved that every congruence meet-semidistributive variety of algebras that has a finite residual bound and a finite signature can be axiomatized... 
Finitely based | Variety | Congruence meet-semi-distributive | Equational theory | MATHEMATICS | equational theory | ALGEBRAS | variety | EQUATIONAL BASES | finitely based | congruence meet-semidistributive
Journal Article
algebra universalis, ISSN 0002-5240, 1/2005, Volume 52, Issue 2, pp. 289 - 302
Ross Willard proved that every congruence meet-semidistributive variety of algebras that has a finite residual bound and a finite signature can be axiomatized... 
08B05 | Algebra | variety | 03C05 | Mathematics | finitely based | congruence meet-semidistributive | Equational theory
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 7/1997, Volume 349, Issue 7, pp. 2755 - 2774
R. McKenzie has recently associated to each Turing machine T a finite algebra A(T) having some remarkable properties. We add to the list of properties, by... 
Universal algebra | Algebra | Turing machines | Lindenbaum Tarski algebra | Subalgebras | Quasiidentities | Mathematical logic | Mathematics | Mathematical congruence | Polls | Finitely axiomatizable | Equational theory | Finite algebra | MATHEMATICS | finitely axiomatizable | equational theory | finite algebra | CONGRUENCE | K PQ MATHEMATICS
Journal Article
The Journal of Symbolic Logic, ISSN 0022-4812, 3/2000, Volume 65, Issue 1, pp. 187 - 200
Journal Article
Journal of the ACM (JACM), ISSN 0004-5411, 07/1993, Volume 40, Issue 3, pp. 477 - 503
Journal Article
Semigroup Forum, ISSN 0037-1912, 10/2006, Volume 73, Issue 2, pp. 308 - 312
We sharpen the main results in [1] by finding short equational bases for two varieties of groupoids associated with involuted restrictive bisemigroups of... 
Mathematics | Algebra | equational basis | MATHEMATICS | groupoid | bisemigroup
Journal Article
Semigroup Forum, ISSN 0037-1912, 4/2011, Volume 82, Issue 2, pp. 296 - 306
The graph of an algebra A is the relational structure G(A) in which the relations are the graphs of the basic operations of A. Let denote by the class of all... 
Mathematics | Finite axiomatizability | Algebra | Graphs of semigroups | Finite quasi-equational bases | Quasivarieties of relational structures | MATHEMATICS | FINITE BASIS | Universities and colleges
Journal Article
Algebra Universalis, ISSN 0002-5240, 2010, Volume 63, Issue 2-3, pp. 171 - 186
Let G be the group generated by delta of finite order n and let a and b be integers such that G is generated by delta(a) and delta(b). We write Sigma(n)(a,b)... 
self-dual | uniform identity | interchange law | finitely based | medial groupoid | independent basis | MATHEMATICS | EQUATIONAL THEORIES
Journal Article
Information Processing Letters, ISSN 0020-0190, 2008, Volume 108, Issue 5, pp. 284 - 289
This paper studies the equational theory of prebisimilarity, a bisimulation-based preorder introduced by Hennessy and Milner in the early 1980s, over basic CCS... 
Process algebra | Finite basis | Basic CCS | Divergence | Concurrency | Prebisimilarity | Complete axiomatisation | Non-finitely based equational theory | Equational theory | BISIMULATION | COMPUTER SCIENCE, INFORMATION SYSTEMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.